# SDR HNAA0500050

- Difficulty date: June 6, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 42,387 hours, 47,185 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82910009143
- Condition: Leaking
- Location: Hyd Sys
- Part time: 42,837 hours, 47,185 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW NOTICED NR 2 HYDRAULIC QTY AT 0 PSI.  AFTER NORMAL SELECTION OF GEAR DOWN NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED. ENGINE HYDRAULIC PUMP RAN FOR 10 MINS AT 0 QTY FOUND DOWN LINE FOR NOSE LANDING GEAR DOORS LEAKING.  INSTALLED TEMP FLEX LINE. PEFORMED LEAK CHECKS.
